# SDR SWAA2024051485123

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 64,198 hours, 38,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar Hook
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIRT BAR CAME OUT OF STOWAGE HOOK WHILE CLOSING FWD ENTRY DOOR ESCAPE SLIDE REMAINED IN STOWAGE COMPARTMENT<[01] REPOSTIONED SLIDE IN CASE PER MT 725-61-06 AND AMM 25-66-01. REPLACED LOOSE RIVET FOR GIRT BAR HOOK PER SRM 51-40-02
